# SDR TRBA20120317002

- Difficulty date: March 17, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 31,619 hours, 31,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Part serial: 266481
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE F/A REPORTED THE EMERGENCY LIGHTS STAYED ON DURING BATTERY SELECTION THROUGH ENTIRE FLIGHT ROW 14-17. THE ACFT WAS REMOVED FROM SERVICE.  R & R THE POWER SUPPLY UNIT 73WL AND 62WL IAW JIC 33-51-21 RAI 10000.  OPS CHECKED GOOD. THE ACFT WAS RETURNED TO SERVICE.
